MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER

QUEST MEDICAL, INC. MPS2 CONSOLE; CPBP HEAT EXCHANGER
Model Number 5201260
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
The hospital perfusionist reported an issue encountered with the mps2 console during use.He reported that the console displayed an error code for "right motor stuck" when he was attempting to give a hotshot at the end of a procedure.The perfusionist stated he pulled the console from use and did not give the hotshot as a result.There were no patient complications reported as a result of the alleged issue.The console will be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Device evaluation duplicated the reported complaint condition.The console was disassembled and checked for defects and damage.Fluid intrusion was noticed on the left and right optical encoders and encoder cables.The parts were replaced and the mechanism was reassembled.The fluid intrusion entry point could not be determined so a boot was replaced and resealed.The console then passed the operational verification test.The optical encoders and short cables that were removed from the console exhibited bluish-green corrosion on the encoders from the fluid intrusion.

Brand Name
MPS2 CONSOLE
Common Device Name
CPBP HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6478200
Report Number1649914-2017-00038
Device Sequence Number1289356
Product Code DTR
UDI-Device Identifier20634624521265
UDI-Public20634624521265
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K041979
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number5201260
Device Lot Number2124
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/28/2017
Supplement Date Received by Manufacturer03/28/2017
Initial Report FDA Received Date04/10/2017
Supplement Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;